# SDR SWAA2022040519579

- Difficulty date: December 28, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 45,690 hours, 27,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL IN FORWARD CARGO HAS A 7 INCH CRACK / REMOVED AND REPLACED AFT FLOOR PANEL IN FORWARD CARGO COMPARTMENT REFERENCE AMM 25-52-10
